Volume 15, Number 2
Previous Issue Next Issue

C. L. Wang & Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104

Preview Full PDF 110 1643 Abstract

X. Li & B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126

Preview Full PDF 117 1639 Abstract

P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137

Preview Full PDF 112 1639 Abstract

D. L. Hu & D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148

Preview Full PDF 111 1637 Abstract

X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158

Preview Full PDF 106 1608 Abstract

Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178

Preview Full PDF 114 1598 Abstract

G. P. He, B. Q. Diao & Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192

Preview Full PDF 110 1655 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard